# SDR 04FDEA03001

- Difficulty date: October 30, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 43,593 hours, 8,585 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXTREMELY LOUD NOISE FROM CAPT'S SLIDING WINDOW COULDN'T HEAR RADIO'S OR F/O AT APPROX 9000 FT.  ABORTED FLIGHT AND RETURNED TO SFS.  REMOVED AND REPLACED LT SLIDING WINDOW SEAL AIRFRAME SIDE PER IPC 56-12-10-01 ITEM 470.  PRESSURIZATION FOR LEAK CHECK PER MM 21-00-00-2, NO LEAK FOUND.  A/C OK FOR SERVICE.
